Photosensitivity

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What could cause chronic itching in the exposed area of the body?

Query: Hello doctor, My wife has been having itching on her body for the past one year. Itching subsides with Allegra 120. She is taking this medicine for the last one year. Mostly, she gets itching on the area which is not covered by clothes. Skin becomes red when she scratches it. I am attaching the ...  Read Full »


Dr. Ankush Gupta

Criticalcare Physician, Family Physician, General Practitioner, Diabetologist

Answer: Hello, Welcome to icliniq.com. She is allergic. The allergy can be due to food, sunlight, pollens, soap, moisturizer, or powder. So she can be allergic to anything. As you mentioned that only areas that are not covered by clothes are affected, which points to photosensitivity which is an allergy ...  Read Full »

What could be the reason for intense redness of skin while scratching or heat exposure?

Query: Hi doctor, I have a dry red small area on my face for years now. I went to my dermatologist and he told me to buy a cream (I do not remember the name). It worked for a while, but after it stopped working. The redness gets redder, when it is hot I sweat on my face or if I scratch it. It does not it...  Read Full »


Dr. Bharatesh Devendra Basti

Community Medicine Physician, Dermatologist, HIV AIDS Specialist, Preventive Medicine Physician, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen the photos. (attahment removed to protect patient identity). It is not clear. I want to know about your age, exact morphology site of rash, any disease present or treatment taken, and diagnosis made for either of the lesions? Please send clear photos of bot...  Read Full »

What causes sudden blurred vision and light sensitivity?

Query: Hi doctor, Around six years ago, I used 0.50 power spectacles for sudden blurred near vision. The same thing happened yesterday. Again, I am feeling sensitivity to light now. There is no pain, fever or eye itching.  Read Full »


Dr. Pooja Bandivadekar

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Photophobia or light sensitivity and blurring of near vision could indicate one of the following conditions: Dry eyes. Computer vision syndrome. Uveitis or intraocular inflammation. Ocular migraine. Idiopathic or unknown cause. While first two are benign conditions and re...  Read Full »

My skin is lifeless after using Retinol cream for a year. Will it ever become normal?

Query: Hello doctor, I am a 26 year old female. My skin is in a terrible condition, and I do not understand what is going on. I am extremely scared. When I was 24, I took Accutane to clear up cystic acne. This was my second round of Accutane. I had also taken it when I was 16, but the acne came back. This...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. You are right. You should not have used a topical retinoids-based cream for such a long period as you are aware it makes the skin photosensitive. It will take time for the skin to heal. Along with the broad-spectrum sunscreen which you are using, consider applying...  Read Full »

Why is there tanning of skin?

Query: Hi doctor, I do not know why my face is two colored. My cheeks are fair but my forehead, nose and mouth area is dark. But sometimes I look very fair but sometimes I look very dark. I get darker when I go swimming and if I stay in the sun for a minute, I get tanned badly. I am just using homemade rem...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query. With your descriptions, it seems you have developed dark complexion at the forehead, nose, and mouth of your face. These areas are found with more sebaceous glands which lead to excessive oiliness under the influence of hormones. This lea...  Read Full »

Do you think my condition is vestibular migraine?

Query: Hello doctor, I talked to you a few weeks back regarding my condition. Unilateral vestibular hypofunction caused may be due to vestibular neuritis. I have attached the test results for your review. I also have mild cervical spondylosis but the pain is almost gone but there is some stiffness in the ...  Read Full »


Dr. Deepthi Maringanti

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Your unilateral vestibular imbalance could be because of some previous attack of vestibular neuritis which has left back its impressions. I am saying this because at present you do not have any fever, nausea, or vomiting nor any ringing sounds in your ear. Yours is ...  Read Full »

I have dryness of eyes and mouth after taking antibiotics. Is it Sjogren's syndrome?

Query: Hello doctor,After a course of antibiotics, I have developed severe dry eyes, dry mouth, and photosensitivity. No tears are coming from my eyes. I think I have developed Sjogren's syndrome. Is there any treatment for Sjogren's? I am wating for the test. The antibiotics are long gone, but all the thi...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your query. You have not mentioned which antibiotics you have taken. I do not think that you have Sjogren's. Firstly, one has to fulfill certain criteria for Sjogren's.  Symptoms of dry eyes for more than three months. Symptoms of dry mouth for three...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.